Skip to main content
Log in

Linear interpolation of a homogeneous random vector field of a continuous argument

  • Published:
Ukrainian Mathematical Journal Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature cited

  1. I. I. Gikhman and A. V. Skorokhod, Introduction to the Theory of Random Processes, Saunders, Philadelphia (1967).

    Google Scholar 

  2. A. M. Yaglom, “Introduction to theory of stationary random functions,” Usp. Mat. Nauk,7, No. 5, 3–166 (1952).

    Google Scholar 

  3. A. M. Yaglom, “Effective solutions of linear approximation problems for multidimensional stationary processes with rational spectrum,” Teor. Veroyatn. Ee Prim.,5, No. 3, 265–292 (1960).

    Google Scholar 

  4. Yu. A. Rozanov, Stationary Random Processes, Holden-Day, San Franscisco (1967).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 29, No. 3, pp. 324–332, May–June, 1977.

The author sincerely thanks M. I. Yadrenko for unfailing assistance.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Moklyachuk, M.P. Linear interpolation of a homogeneous random vector field of a continuous argument. Ukr Math J 29, 244–250 (1977). https://doi.org/10.1007/BF01104470

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01104470

Keywords

Navigation